Volume 17(33), no.2, 2011

Table of contents
Olga V. Aryasova, Andrey Yu. Pilipenko
On the strong uniqueness of a solution to singular stochastic differential equations
Pages 1-15
Abstract Full version
A. Babenko, E. Belitser
Oracle Wiener filtering of a Gaussian signal
Pages 16-24
Abstract Full version
Andrii B. Ilienko, Josef G. Steinebach
Stochastically Lipschitzian functions and limit theorems for functionals of shot noise processes
Pages 25-34
Abstract Full version
V. Knopova
Asymptotic behaviour of the distribution density of some Lévy functionals in Rn Pages 35-54
Abstract Full version
B. I. Kopytko, R. V. Shevchuk
On pasting together two inhomogeneous diffusion processes on a line with the general Feller-Wentzell conjugation condition
Pages 55-70
Abstract Full version
Alexey M. Kulik
Poincaré inequality and exponential integrability of the hitting times of a Markov process
Pages 71-80
Abstract Full version